| Model Number |
1000354 |
| Medical Device Problem Codes |
Filling Problem (1233); Incorrect Measurement (1383); Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a malfunction alarm occurred.Additionally, it was reported that a minimum fill notification occurred after the user filled the cartridge with 130 units of insulin during the load sequence.A new cartridge was loaded to resolve the issue.During troubleshooting with tandem technical support, the malfunction alarm was cleared, and insulin delivery was resumed successfully.Customer¿s blood glucose level was 130 mg/dl.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.